Optimal error estimates for semidiscrete phase relaxation models
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 1, p. 91-120
@article{M2AN_1997__31_1_91_0,
     author = {Jiang, Xun and Nochetto, Ricardo H.},
     title = {Optimal error estimates for semidiscrete phase relaxation models},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {31},
     number = {1},
     year = {1997},
     pages = {91-120},
     zbl = {0874.65069},
     mrnumber = {1432853},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1997__31_1_91_0}
}
Jiang, Xun; Nochetto, Ricardo H. Optimal error estimates for semidiscrete phase relaxation models. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 1, pp. 91-120. http://www.numdam.org/item/M2AN_1997__31_1_91_0/

[1] T. Argogast, M. F. Wheeler and N. Y. Zhang, A nonlinear mixed finite element method for a degenerate parabolic equation arising in flow in porous media, SIAM J. Numer. Anal, (to appear). | MR 1403565 | Zbl 0856.76033

[2] C. Baiocchi, 1989, Discretization of evolution inequalities, in Partial Differential Equations and the Calculus of Variations, F. Colombini, A. Marino, M. Modica and S. Spagnolo eds, Birkäuser, Boston, pp. 59-92. | MR 1034002 | Zbl 0677.65068

[3] J. W. Barrett and P. Knabner, Finite element approximation of transport of reactive solutes in porous media. Part 2 : Error estimates for equilibrium adsorption processes (to appear). | Zbl 0904.76039

[4] H. Brezis, 1971, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, in Contributions to Nonlinear Functional Analysis, E. Zarantonello ed., Academic Press, New York, pp. 101-156. | MR 394323 | Zbl 0278.47033

[5] M. G. Crandall and T. M. Liggett, 1971, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93,pp. 265-298. | MR 287357 | Zbl 0226.47038

[6] X. Jiang and R. H. Nochetto, A P1-P1 finite element method for a phase relaxation model. Part I : Quasi-uniform mesh (to appear). | MR 1619875 | Zbl 0972.65067

[7] E. Magenes, R. H. Nochetto and C. Verdi, 1987, Energy error estimates for a linear scheme to approximate nonlinear parabolic problems, RAIRO Model. Math. Anal. Numer., 21, pp, 655-678. | Numdam | MR 921832 | Zbl 0635.65123

[8] R. H. Nochetto, 1987, Error estimates for multidimensional singular parabolic problems, Japan J. Appl Math., 4, pp.111-138. | MR 899207 | Zbl 0657.65132

[9] R. H. Nochetto, 1991, Finite element methods for parabolic free boundary problems, in Advances in Numerical Analysis, Vol I: Nonlinear Partial Differential Equations and Dynamical Systems, W. Light ed., 1990 Lancaster Summer School Proceedings, Oxford University Press, pp. 34-88. | MR 1138471 | Zbl 0733.65089

[10] R. H. Nochetto, M. Paolini and C. Verdi, 1994, Continuous and semidiscrete travelling waves for a phase relaxation model, European J. Appl. Math,, 5, pp. 177-199. | MR 1285038 | Zbl 0812.35166

[11] R. H. Nochetto and C. Verdi, 1988, Approximation of degenerate parabolic problems using numerical integration, SIAM J. Numer. Anal., 25, pp. 784-814. | MR 954786 | Zbl 0655.65131

[12] J. Rulla, 1996, Error analysis for implicit approximations to solutions to Cauchy problems, SIAM J. Numer. Anal., 33, pp. 68-87. | MR 1377244 | Zbl 0855.65102

[13] G. Savare, Weak solutions and maximal regularity for abstract evolution inequalities (to appear). | MR 1411975 | Zbl 0858.35073

[14] C. Verdi, 1994, Numerical aspects of parabolic free boundary and hysteresis problems, in Phase Transitions and Hysteresis Phenomena, A. Vismtin (ed.). Springer-Verlag, Berlin, pp. 213-284. | MR 1321834 | Zbl 0819.35155

[15] C. Verdi and A. Visintin, 1987, Numerical analysis of the multidimensional Stefan problem with supercooling and superheating, Boll Unione Mat. Ital. I-B, 7, pp. 795-814. | MR 916294 | Zbl 0629.65130

[16] C. Verdi and A. Visintin, 1988, Error estimates for a semi-explicit numerical scheme for Stefan-type problems, Numer. Math. 52, pp. 165-185. | MR 923709 | Zbl 0617.65125

[17] A. Visintin, 1985, Stefan problem with phase relaxation, IMA J. Appl. Math., 34,p. 225-245. | MR 804824 | Zbl 0585.35053

[18] A. Visintin, 1985, Supercooling and superheating effects in phase transitions,IMA J. Appl. Math., 35, pp 233-256. | MR 839201 | Zbl 0615.35090